Often we aren't losing weight while exercising because we are still taking in more calories than we are burning off. Take a close look at what you're eating everyday and make sure you're not consuming to much sugar and carbs. Wellbutrin acts differently with all of us, and just because others have lost weight on it doesn't mean we will. Keep exercising it's very good for anxiety, cut back on carbs and sugar and I'm sure you will start to see results. Take care.
This is a common complaint. Most of us who need antidepressants wind up gaining weight no matter what we do. Welllbutrin is touted as one that won't mess with weight or libido. It made me jittery and gave me severe joint pains ...then finally diarrhea:).
Too bad the folks in the labs can't come up with something that won't cause obesity. Oh..yep...Lexapro..very popular a few years back: I tried a couple of times ...gastric distress was all I got out of it.
Good luck with Wellbutrin...
I gained a lot of weight when starting on Lexapro and a beta blocker, so it could be affecting your weight. Depending on your age, though, it could just be that. I'm 30 now and if I only work out three days a week (and that's fairly intensely), I don't lose weight either. In my 20's, I could eat and eat and never hit the gym and had a nice figure. Also, have you had your thyroid checked? An underactive thyroid can cause weight gain and make it difficult to lose weight.